• Previous Article
    On a system of nonlinear pseudoparabolic equations with Robin-Dirichlet boundary conditions
  • CPAA Home
  • This Issue
  • Next Article
    Wave breaking phenomena and global existence for the weakly dissipative generalized Camassa-Holm equation
February  2022, 21(2): 567-584. doi: 10.3934/cpaa.2021189

Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system in $ \mathbb{R}^3 $ nonlinear KGS system

1. 

Unité de recherche, Multifractals et Ondelettes, FSM, University of Monastir, 5019 Monastir, Tunisia

2. 

IPEIK, University of Kairouan, 3100 Kairouan, Tunisia

Received  October 2020 Revised  April 2021 Published  February 2022 Early access  November 2021

The main goal of this paper is to study the asymptotic behavior of a coupled Klein-Gordon-Schrödinger system in three dimensional unbounded domain. We prove the existence of a global attractor of the systems of the nonlinear Klein-Gordon-Schrödinger (KGS) equations in $ H^1({\mathbb R}^3)\times H^1({\mathbb R}^3)\times L^2({\mathbb R}^3) $ and more particularly that this attractor is in fact a compact set of $ H^2({\mathbb R}^3)\times H^2({\mathbb R}^3)\times H^1({\mathbb R}^3) $.

Citation: Salah Missaoui. Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system in $ \mathbb{R}^3 $ nonlinear KGS system. Communications on Pure and Applied Analysis, 2022, 21 (2) : 567-584. doi: 10.3934/cpaa.2021189
References:
[1]

M. AbounouhO. Goubet and A. Hakim, Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system, Differ. Integral Equ., 16 (2003), 573-581. 

[2]

B. Alouini, Finite dimensional global attractor for a Bose-Einstein equation in a two dimensional unbounded domain, Commun. Pure Appl. Anal., 10 (2015), 1781-1801.  doi: 10.3934/cpaa.2015.14.1781.

[3]

A. Bachelot, Problème de Cauchy pour des systèmes hyperboliques semi-linéaires, Ann. Inst. H. Poincaré Anal. Non Lináires, 1 (1984), 453-478. 

[4]

P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212.  doi: 10.1137/0521065.

[5]

M. M. Cavalcanti and V. N. Domingos Cavalcanti, Global existence and uniform decay for the coupled Klein-Gordon-Schrödinger equations, Nonlinear Differ. Equ. Appl., 7 (2000), 285–307. Birkhäuser Verlag, Basel, 2000 doi: 10.1007/PL00001426.

[6]

T. Cazenave, An Introduction to Nonlinear Schrödinger Equations, Textos de Metodos Matématicos, 1996.

[7]

I. D. Chueshov and I. Lasiecka, Long-Time Behavior of Second Order Evolution Equations With Nonlinear Damping, Memoirs of the Amerrican Mathematical Society, 2008. doi: 10.1090/memo/0912.

[8]

I. Fukuda and M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, Ⅱ, J. Math. Anal. Appl., 66 (1978), 358-378.  doi: 10.1016/0022-247X(78)90239-1.

[9]

I. Fukuda and M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, Ⅲ, Math. Japon., 24 (1979), 307-321. 

[10]

J. M. Ghidaglia and R. Temam, Attractors for damped nonlinear hyperbolic equations, J. Math. Pures et Appl., 66 (1987), 273-319. 

[11]

O. Goubet, Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $\mathbb{R}^2$,, Adv. Differ. Equ., 3 (1998), 337-360. 

[12]

B. Guo and Y. Li, Attractors for Klein-Gordon-Schrödinger equations in $\mathbb{R}^3$, J. Differ. Equ., 136 (1997), 356-377.  doi: 10.1006/jdeq.1996.3242.

[13]

N. Hayashi and W. von Wahl, On the global strong solutions of coupled Klein-Gordon-Schrödinger equations, J. Math. Soc. Japon, 39 (1987), 489-497.  doi: 10.2969/jmsj/03930489.

[14]

K. Lu and B. Wang, Global attractors for the Klein-Gordon-Schrödinger equation in unbounded domains, J. Differ. Equ., 170 (2001), 281-316.  doi: 10.1006/jdeq.2000.3827.

[15]

Y. Meyer, Ondelettes et Opérateurs Ⅰ: Ondelettes, Ed. Hermann, 1990.

[16]

C. Miao and G. Xu, Global solutions of the Klein-Gordon-Schrödinger system with rough data in $\mathbb{R}^{2+1}$, J. Differ. Equ., 227 (2006), 365-405.  doi: 10.1016/j.jde.2005.10.012.

[17]

S. Missaoui and E. Zahrouni, Regularity of the Attractor for a coupled Klein-Gordon-Schrödinger system with cubic nonlinearities in $\mathbb{R}^2$, Commun. Pure Appl. Anal., 14 (2015), 695-716.  doi: 10.3934/cpaa.2015.14.695.

[18]

J. Y. Park and J. A. Kim, Maximal attractors for the Klein-Gordon-Schrödinger equation in unbounded domain, Acta Appl. Math., 108 (2009), 197-213.  doi: 10.1007/s10440-008-9309-0.

[19]

T. Runst and W. Sickel, Sobolev spaces of Fractional order, Nemytskij Operators, and Nonlinear Partial Differential Equations, De Gruyter Series in Nonlinear Analysis And Applications 3. Walter de Gruyter Berlin-New York, 1996. doi: 10.1515/9783110812411.

[20] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. 
[21]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer Applied Mathematics Sciences, Second edition, 1997. doi: 10.1007/978-1-4612-0645-3.

[22]

X. Wang, An energy equation for weakly damped driven nonlinear Schrödinger equations, Physica D, 88D (1995), 165-177.  doi: 10.1016/0167-2789(95)00196-B.

show all references

References:
[1]

M. AbounouhO. Goubet and A. Hakim, Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system, Differ. Integral Equ., 16 (2003), 573-581. 

[2]

B. Alouini, Finite dimensional global attractor for a Bose-Einstein equation in a two dimensional unbounded domain, Commun. Pure Appl. Anal., 10 (2015), 1781-1801.  doi: 10.3934/cpaa.2015.14.1781.

[3]

A. Bachelot, Problème de Cauchy pour des systèmes hyperboliques semi-linéaires, Ann. Inst. H. Poincaré Anal. Non Lináires, 1 (1984), 453-478. 

[4]

P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212.  doi: 10.1137/0521065.

[5]

M. M. Cavalcanti and V. N. Domingos Cavalcanti, Global existence and uniform decay for the coupled Klein-Gordon-Schrödinger equations, Nonlinear Differ. Equ. Appl., 7 (2000), 285–307. Birkhäuser Verlag, Basel, 2000 doi: 10.1007/PL00001426.

[6]

T. Cazenave, An Introduction to Nonlinear Schrödinger Equations, Textos de Metodos Matématicos, 1996.

[7]

I. D. Chueshov and I. Lasiecka, Long-Time Behavior of Second Order Evolution Equations With Nonlinear Damping, Memoirs of the Amerrican Mathematical Society, 2008. doi: 10.1090/memo/0912.

[8]

I. Fukuda and M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, Ⅱ, J. Math. Anal. Appl., 66 (1978), 358-378.  doi: 10.1016/0022-247X(78)90239-1.

[9]

I. Fukuda and M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, Ⅲ, Math. Japon., 24 (1979), 307-321. 

[10]

J. M. Ghidaglia and R. Temam, Attractors for damped nonlinear hyperbolic equations, J. Math. Pures et Appl., 66 (1987), 273-319. 

[11]

O. Goubet, Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $\mathbb{R}^2$,, Adv. Differ. Equ., 3 (1998), 337-360. 

[12]

B. Guo and Y. Li, Attractors for Klein-Gordon-Schrödinger equations in $\mathbb{R}^3$, J. Differ. Equ., 136 (1997), 356-377.  doi: 10.1006/jdeq.1996.3242.

[13]

N. Hayashi and W. von Wahl, On the global strong solutions of coupled Klein-Gordon-Schrödinger equations, J. Math. Soc. Japon, 39 (1987), 489-497.  doi: 10.2969/jmsj/03930489.

[14]

K. Lu and B. Wang, Global attractors for the Klein-Gordon-Schrödinger equation in unbounded domains, J. Differ. Equ., 170 (2001), 281-316.  doi: 10.1006/jdeq.2000.3827.

[15]

Y. Meyer, Ondelettes et Opérateurs Ⅰ: Ondelettes, Ed. Hermann, 1990.

[16]

C. Miao and G. Xu, Global solutions of the Klein-Gordon-Schrödinger system with rough data in $\mathbb{R}^{2+1}$, J. Differ. Equ., 227 (2006), 365-405.  doi: 10.1016/j.jde.2005.10.012.

[17]

S. Missaoui and E. Zahrouni, Regularity of the Attractor for a coupled Klein-Gordon-Schrödinger system with cubic nonlinearities in $\mathbb{R}^2$, Commun. Pure Appl. Anal., 14 (2015), 695-716.  doi: 10.3934/cpaa.2015.14.695.

[18]

J. Y. Park and J. A. Kim, Maximal attractors for the Klein-Gordon-Schrödinger equation in unbounded domain, Acta Appl. Math., 108 (2009), 197-213.  doi: 10.1007/s10440-008-9309-0.

[19]

T. Runst and W. Sickel, Sobolev spaces of Fractional order, Nemytskij Operators, and Nonlinear Partial Differential Equations, De Gruyter Series in Nonlinear Analysis And Applications 3. Walter de Gruyter Berlin-New York, 1996. doi: 10.1515/9783110812411.

[20] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. 
[21]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer Applied Mathematics Sciences, Second edition, 1997. doi: 10.1007/978-1-4612-0645-3.

[22]

X. Wang, An energy equation for weakly damped driven nonlinear Schrödinger equations, Physica D, 88D (1995), 165-177.  doi: 10.1016/0167-2789(95)00196-B.

[1]

Ahmed Y. Abdallah. Asymptotic behavior of the Klein-Gordon-Schrödinger lattice dynamical systems. Communications on Pure and Applied Analysis, 2006, 5 (1) : 55-69. doi: 10.3934/cpaa.2006.5.55

[2]

Salah Missaoui, Ezzeddine Zahrouni. Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system with cubic nonlinearities in $\mathbb{R}^2$. Communications on Pure and Applied Analysis, 2015, 14 (2) : 695-716. doi: 10.3934/cpaa.2015.14.695

[3]

Fábio Natali, Ademir Pastor. Orbital stability of periodic waves for the Klein-Gordon-Schrödinger system. Discrete and Continuous Dynamical Systems, 2011, 31 (1) : 221-238. doi: 10.3934/dcds.2011.31.221

[4]

Marilena N. Poulou, Nikolaos M. Stavrakakis. Finite dimensionality of a Klein-Gordon-Schrödinger type system. Discrete and Continuous Dynamical Systems - S, 2009, 2 (1) : 149-161. doi: 10.3934/dcdss.2009.2.149

[5]

E. Compaan, N. Tzirakis. Low-regularity global well-posedness for the Klein-Gordon-Schrödinger system on $ \mathbb{R}^+ $. Discrete and Continuous Dynamical Systems, 2019, 39 (7) : 3867-3895. doi: 10.3934/dcds.2019156

[6]

Fábio Natali, Ademir Pastor. Stability properties of periodic standing waves for the Klein-Gordon-Schrödinger system. Communications on Pure and Applied Analysis, 2010, 9 (2) : 413-430. doi: 10.3934/cpaa.2010.9.413

[7]

Caidi Zhao, Gang Xue, Grzegorz Łukaszewicz. Pullback attractors and invariant measures for discrete Klein-Gordon-Schrödinger equations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 4021-4044. doi: 10.3934/dcdsb.2018122

[8]

Ji Shu. Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations driven by fractional Brownian motions. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1587-1599. doi: 10.3934/dcdsb.2017077

[9]

A. F. Almeida, M. M. Cavalcanti, J. P. Zanchetta. Exponential decay for the coupled Klein-Gordon-Schrödinger equations with locally distributed damping. Communications on Pure and Applied Analysis, 2018, 17 (5) : 2039-2061. doi: 10.3934/cpaa.2018097

[10]

Adriana Flores de Almeida, Marcelo Moreira Cavalcanti, Janaina Pedroso Zanchetta. Exponential stability for the coupled Klein-Gordon-Schrödinger equations with locally distributed damping. Evolution Equations and Control Theory, 2019, 8 (4) : 847-865. doi: 10.3934/eect.2019041

[11]

Weizhu Bao, Chunmei Su. Uniform error estimates of a finite difference method for the Klein-Gordon-Schrödinger system in the nonrelativistic and massless limit regimes. Kinetic and Related Models, 2018, 11 (4) : 1037-1062. doi: 10.3934/krm.2018040

[12]

Ahmed Y. Abdallah, Taqwa M. Al-Khader, Heba N. Abu-Shaab. Attractors of the Klein-Gordon-Schrödinger lattice systems with almost periodic nonlinear part. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022006

[13]

Zehan Lin, Chongbin Xu, Caidi Zhao, Chujin Li. Statistical solution and Kolmogorov entropy for the impulsive discrete Klein-Gordon-Schrödinger-type equations. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022065

[14]

Pavlos Xanthopoulos, Georgios E. Zouraris. A linearly implicit finite difference method for a Klein-Gordon-Schrödinger system modeling electron-ion plasma waves. Discrete and Continuous Dynamical Systems - B, 2008, 10 (1) : 239-263. doi: 10.3934/dcdsb.2008.10.239

[15]

Marilena N. Poulou, Nikolaos M. Stavrakakis. Global attractor for a Klein-Gordon-Schrodinger type system. Conference Publications, 2007, 2007 (Special) : 844-854. doi: 10.3934/proc.2007.2007.844

[16]

Wided Kechiche. Regularity of the global attractor for a nonlinear Schrödinger equation with a point defect. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1233-1252. doi: 10.3934/cpaa.2017060

[17]

Wided Kechiche. Global attractor for a nonlinear Schrödinger equation with a nonlinearity concentrated in one point. Discrete and Continuous Dynamical Systems - S, 2021, 14 (8) : 3027-3042. doi: 10.3934/dcdss.2021031

[18]

Yang Han. On the cauchy problem for the coupled Klein Gordon Schrödinger system with rough data. Discrete and Continuous Dynamical Systems, 2005, 12 (2) : 233-242. doi: 10.3934/dcds.2005.12.233

[19]

P. D'Ancona. On large potential perturbations of the Schrödinger, wave and Klein–Gordon equations. Communications on Pure and Applied Analysis, 2020, 19 (1) : 609-640. doi: 10.3934/cpaa.2020029

[20]

Boling Guo, Yan Lv, Wei Wang. Schrödinger limit of weakly dissipative stochastic Klein--Gordon--Schrödinger equations and large deviations. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2795-2818. doi: 10.3934/dcds.2014.34.2795

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (147)
  • HTML views (143)
  • Cited by (0)

Other articles
by authors

[Back to Top]